# SDR FDEA201504091189

- Difficulty date: April 9, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug MD-10-10F
- Aircraft serial: 47807
- Aircraft time: 748 hours, 31,470 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NEA6022
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAN DECK SEAT TRACK DAMAGED STATION 1530 LT 8.50.  R & R DAMAGED SECTION OF SEAT TRACK IAW SRM 53-70-00 FIG 1.
